• Previous Article
    Existence and multiplicity of solutions involving the $ p(x) $-Laplacian equations: On the effect of two nonlocal terms
  • DCDS-S Home
  • This Issue
  • Next Article
    Initial-boundary value problems for the two-component complex modified Korteweg-de Vries equation on the interval
doi: 10.3934/dcdss.2021016
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

Existence of nontrivial solutions to Chern-Simons-Schrödinger system with indefinite potential

School of Mathematics and Statistics, Southwest University, Chongqing 400715, China

* Corresponding author: Chunlei Tang

Received  October 2020 Revised  January 2021 Early access January 2021

Fund Project: This work is supported by National Natural Science Foundation of China (No. 11971393)

We consider a class of Chern-Simons-Schrödinger system
$ \begin{align*} \begin{cases} -\Delta u+V(x) u+A_{0}u+\sum\limits_{j = 1}^{2} A_{j}^{2}u = g(u), \\ \partial_{1}A_{0} = A_{2}|u|^{2}, \ \ \partial_{2}A_{0} = -A_{1}|u|^{2}, \\ \partial_{1}A_{2}-\partial_{2}A_{1} = -\frac{1}{2}u^{2}, \ \ \partial_{1}A_{1}+\partial_{2}A_{2} = 0, \end{cases} \end{align*} $
where
$ V $
is coercive sign-changing potential and
$ f $
satisfies some suitable conditions. Due to lack of the mountain pass geometry and the link geometry for the corresponding variational functional, we obtain the existence of nontrivial solutions via the local link theorem.
Citation: Jincai Kang, Chunlei Tang. Existence of nontrivial solutions to Chern-Simons-Schrödinger system with indefinite potential. Discrete and Continuous Dynamical Systems - S, doi: 10.3934/dcdss.2021016
References:
[1]

T. Bartsch and Z. Q. Wang, Existence and multiplicity results for some superlinear elliptic problems on $\mathbb{R}^{N}$, Comm. Partial Differential Equations, 20 (1995), 1725-1741.  doi: 10.1080/03605309508821149.

[2]

J. ByeonH. Huh and J. Seok, Standing waves of nonlinear Schrödinger equations with the gauge field, J. Funct. Anal., 263 (2012), 1575-1608.  doi: 10.1016/j.jfa.2012.05.024.

[3]

J. ByeonH. Huh and J. Seok, On standing waves with a vortex point of order $N$ for the nonlinear Chern-Simons-Schrödinger equations, J. Differential Equations, 261 (2016), 1285-1316.  doi: 10.1016/j.jde.2016.04.004.

[4]

D. M. Cao, Nontrivial solution of semilinear elliptic equation with critical exponent in $\mathbb{R}^{2}$, Comm. Partial Differential Equations, 17 (1992), 407-435.  doi: 10.1080/03605309208820848.

[5]

S. ChenB. Zhang and X. Tang, Existence and concentration of semiclassical ground state solutions for the generalized Chern-Simons-Schrödinger system in $H^{1}(\mathbb{R}^{2})$, Nonlinear Anal., 185 (2019), 68-96.  doi: 10.1016/j.na.2019.02.028.

[6]

J. Deng, W. Long and J. F. Yang, Multi-peak solutions to Chern-Simons-Schrödinger systems with non-radial potential, arXiv: 2007.02499v1.

[7]

Y. DengS. Peng and W. Shuai, Nodal standing waves for a gauged nonlinear Schrödinger equation in $\mathbb{R}^{2}$, J. Differential Equations, 264 (2018), 4006-4035.  doi: 10.1016/j.jde.2017.12.003.

[8]

J. M. do Ó, $N$-Laplacian equations in $\mathbb{R}^{N}$ with critical growth, Abstr. Appl. Anal., 2 (1997), 301-315.  doi: 10.1155/S1085337597000419.

[9]

J. M. do ÓE. Medeiros and U. Severo, A nonhomogeneous elliptic problem involving critical growth in dimension two, J. Math. Anal. Appl., 345 (2008), 286-304.  doi: 10.1016/j.jmaa.2008.03.074.

[10]

T. Gou and Z. Zhang, Normalized solutions to the Chern-Simons-Schrödinger system, J. Funct. Anal., 280 (2021), 108894. arXiv: 1903.07306. doi: 10.1016/j.jfa.2020.108894.

[11]

H. Huh, Blow-up solutions of the Chern-Simons-Schrödinger equations, Nonlinearity, 22 (2009), 967-974.  doi: 10.1088/0951-7715/22/5/003.

[12]

R. Jackiw and S.-Y. Pi, Classical and quantal nonrelativistic Chern-Simons theory, Phys. Rev. D, 42 (1990), 3500-3513.  doi: 10.1103/PhysRevD.42.3500.

[13]

R. Jackiw and S.-Y. Pi, Soliton solutions to the gauged nonlinear Schrödinger equation on the plane, Phys. Rev. Lett., 64 (1990), 2969-2972.  doi: 10.1103/PhysRevLett.64.2969.

[14]

J.-C. Kang, Y.-Y. Li and C.-L. Tang, Sign-changing solutions for Chern-Simons-Schrödinger equations with asymptotically 5-linear nonlinearity, Bull. Malays. Math. Sci. Soc., (2020). doi: 10.1007/s40840-020-00974-z.

[15]

J. Kang and C. Tang, Ground state radial sign-changing solutions for a gauged nonlinear Schrödinger equation involving critical growth, Commun. Pure Appl. Anal., 19 (2020), 5239-5252.  doi: 10.3934/cpaa.2020235.

[16]

W. Kryszewski and A. Szulkin, Generalized linking theorem with an application to a semilinear Schrödinger equation, Adv. Differential Equations, 3 (1998), 441-472. 

[17]

G.-D. Li, Y.-Y. Li and C.-L. Tang, Existence and concentrate behavior of positive solutions for Chern-Simons-Schrödinger systems with critical growth, Complex Var. Elliptic Equ., (2020). doi: 10.1080/17476933.2020.1723564.

[18]

G. Li and X. Luo, Normalized solutions for the Chern-Simons-Schrödinger equation in $\mathbb{R}^{2}$, Ann. Acad. Sci. Fenn. Math., 42 (2017), 405-428.  doi: 10.5186/aasfm.2017.4223.

[19]

G. LiX. Luo and W. Shuai, Sign-changing solutions to a gauged nonlinear Schrödinger equation, J. Math. Anal. Appl., 455 (2017), 1559-1578.  doi: 10.1016/j.jmaa.2017.06.048.

[20]

S. J. Li and M. Willem, Applications of local linking to critical point theory, J. Math. Anal. Appl., 189 (1995), 6-32.  doi: 10.1006/jmaa.1995.1002.

[21]

W. Liang and C. Zhai, Existence of bound state solutions for the generalized Chern-Simons-Schrödinger system in $H^1(\mathbb{R}^2)$, Appl. Math. Lett., 100 (2020), 106028, 7 pp. doi: 10.1016/j.aml.2019.106028.

[22]

S. Liu, On superlinear Schrödinger equations with periodic potential, Calc. Var. Partial Differential Equations, 45 (2012), 1-9.  doi: 10.1007/s00526-011-0447-2.

[23]

B. Liu and P. Smith, Global wellposedness of the equivariant Chern-Simons-Schrödinger equation, Rev. Mat. Iberoam., 32 (2016), 751-794.  doi: 10.4171/RMI/898.

[24]

B. Liu, P. Smith and D. Tataru, Local wellposedness of Chern-Simons-Schrödinger, Int. Math. Res. Not. IMRN, (2014), 6341–6398. doi: 10.1093/imrn/rnt161.

[25]

X. Luo, Existence and stability of standing waves for a planar gauged nonlinear Schrödinger equation, Comput. Math. Appl., 76 (2018), 2701-2709.  doi: 10.1016/j.camwa.2018.09.003.

[26]

A. Pomponio and D. Ruiz, Boundary concentration of a gauged nonlinear Schrödinger equation on large balls, Calc. Var. Partial Differential Equations, 53 (2015), 289-316.  doi: 10.1007/s00526-014-0749-2.

[27]

A. Pomponio and D. Ruiz, A variational analysis of a gauged nonlinear Schrödinger equation, J. Eur. Math. Soc., 17 (2015), 1463-1486.  doi: 10.4171/JEMS/535.

[28]

Y. Wan and J. Tan, Standing waves for the Chern-Simons-Schrödinger systems without (AR) condition, J. Math. Anal. Appl., 415 (2014), 422-434.  doi: 10.1016/j.jmaa.2014.01.084.

[29]

Y. Wan and J. Tan, Concentration of semi-classical solutions to the Chern-Simons-Schrödinger systems, Nonlinear Differential Equations Appl., 24 (2017), 28, 24 pp. doi: 10.1007/s00030-017-0448-8.

[30]

Y. Wan and J. Tan, The existence of nontrivial solutions to Chern-Simons-Schrödinger systems, Discrete Contin. Dyn. Syst., 37 (2017), 2765-2786.  doi: 10.3934/dcds.2017119.

[31]

M. Willem, Minimax Theorems, vol. 24, Birkh$\ddot{\mbox a}$user Boston, Inc., Boston, MA, 1996. doi: 10.1007/978-1-4612-4146-1.

[32]

J. ZhangW. Zhang and X. Xie, Infinitely many solutions for a gauged nonlinear Schrödinger equation, Appl. Math. Lett., 88 (2019), 21-27.  doi: 10.1016/j.aml.2018.08.007.

show all references

References:
[1]

T. Bartsch and Z. Q. Wang, Existence and multiplicity results for some superlinear elliptic problems on $\mathbb{R}^{N}$, Comm. Partial Differential Equations, 20 (1995), 1725-1741.  doi: 10.1080/03605309508821149.

[2]

J. ByeonH. Huh and J. Seok, Standing waves of nonlinear Schrödinger equations with the gauge field, J. Funct. Anal., 263 (2012), 1575-1608.  doi: 10.1016/j.jfa.2012.05.024.

[3]

J. ByeonH. Huh and J. Seok, On standing waves with a vortex point of order $N$ for the nonlinear Chern-Simons-Schrödinger equations, J. Differential Equations, 261 (2016), 1285-1316.  doi: 10.1016/j.jde.2016.04.004.

[4]

D. M. Cao, Nontrivial solution of semilinear elliptic equation with critical exponent in $\mathbb{R}^{2}$, Comm. Partial Differential Equations, 17 (1992), 407-435.  doi: 10.1080/03605309208820848.

[5]

S. ChenB. Zhang and X. Tang, Existence and concentration of semiclassical ground state solutions for the generalized Chern-Simons-Schrödinger system in $H^{1}(\mathbb{R}^{2})$, Nonlinear Anal., 185 (2019), 68-96.  doi: 10.1016/j.na.2019.02.028.

[6]

J. Deng, W. Long and J. F. Yang, Multi-peak solutions to Chern-Simons-Schrödinger systems with non-radial potential, arXiv: 2007.02499v1.

[7]

Y. DengS. Peng and W. Shuai, Nodal standing waves for a gauged nonlinear Schrödinger equation in $\mathbb{R}^{2}$, J. Differential Equations, 264 (2018), 4006-4035.  doi: 10.1016/j.jde.2017.12.003.

[8]

J. M. do Ó, $N$-Laplacian equations in $\mathbb{R}^{N}$ with critical growth, Abstr. Appl. Anal., 2 (1997), 301-315.  doi: 10.1155/S1085337597000419.

[9]

J. M. do ÓE. Medeiros and U. Severo, A nonhomogeneous elliptic problem involving critical growth in dimension two, J. Math. Anal. Appl., 345 (2008), 286-304.  doi: 10.1016/j.jmaa.2008.03.074.

[10]

T. Gou and Z. Zhang, Normalized solutions to the Chern-Simons-Schrödinger system, J. Funct. Anal., 280 (2021), 108894. arXiv: 1903.07306. doi: 10.1016/j.jfa.2020.108894.

[11]

H. Huh, Blow-up solutions of the Chern-Simons-Schrödinger equations, Nonlinearity, 22 (2009), 967-974.  doi: 10.1088/0951-7715/22/5/003.

[12]

R. Jackiw and S.-Y. Pi, Classical and quantal nonrelativistic Chern-Simons theory, Phys. Rev. D, 42 (1990), 3500-3513.  doi: 10.1103/PhysRevD.42.3500.

[13]

R. Jackiw and S.-Y. Pi, Soliton solutions to the gauged nonlinear Schrödinger equation on the plane, Phys. Rev. Lett., 64 (1990), 2969-2972.  doi: 10.1103/PhysRevLett.64.2969.

[14]

J.-C. Kang, Y.-Y. Li and C.-L. Tang, Sign-changing solutions for Chern-Simons-Schrödinger equations with asymptotically 5-linear nonlinearity, Bull. Malays. Math. Sci. Soc., (2020). doi: 10.1007/s40840-020-00974-z.

[15]

J. Kang and C. Tang, Ground state radial sign-changing solutions for a gauged nonlinear Schrödinger equation involving critical growth, Commun. Pure Appl. Anal., 19 (2020), 5239-5252.  doi: 10.3934/cpaa.2020235.

[16]

W. Kryszewski and A. Szulkin, Generalized linking theorem with an application to a semilinear Schrödinger equation, Adv. Differential Equations, 3 (1998), 441-472. 

[17]

G.-D. Li, Y.-Y. Li and C.-L. Tang, Existence and concentrate behavior of positive solutions for Chern-Simons-Schrödinger systems with critical growth, Complex Var. Elliptic Equ., (2020). doi: 10.1080/17476933.2020.1723564.

[18]

G. Li and X. Luo, Normalized solutions for the Chern-Simons-Schrödinger equation in $\mathbb{R}^{2}$, Ann. Acad. Sci. Fenn. Math., 42 (2017), 405-428.  doi: 10.5186/aasfm.2017.4223.

[19]

G. LiX. Luo and W. Shuai, Sign-changing solutions to a gauged nonlinear Schrödinger equation, J. Math. Anal. Appl., 455 (2017), 1559-1578.  doi: 10.1016/j.jmaa.2017.06.048.

[20]

S. J. Li and M. Willem, Applications of local linking to critical point theory, J. Math. Anal. Appl., 189 (1995), 6-32.  doi: 10.1006/jmaa.1995.1002.

[21]

W. Liang and C. Zhai, Existence of bound state solutions for the generalized Chern-Simons-Schrödinger system in $H^1(\mathbb{R}^2)$, Appl. Math. Lett., 100 (2020), 106028, 7 pp. doi: 10.1016/j.aml.2019.106028.

[22]

S. Liu, On superlinear Schrödinger equations with periodic potential, Calc. Var. Partial Differential Equations, 45 (2012), 1-9.  doi: 10.1007/s00526-011-0447-2.

[23]

B. Liu and P. Smith, Global wellposedness of the equivariant Chern-Simons-Schrödinger equation, Rev. Mat. Iberoam., 32 (2016), 751-794.  doi: 10.4171/RMI/898.

[24]

B. Liu, P. Smith and D. Tataru, Local wellposedness of Chern-Simons-Schrödinger, Int. Math. Res. Not. IMRN, (2014), 6341–6398. doi: 10.1093/imrn/rnt161.

[25]

X. Luo, Existence and stability of standing waves for a planar gauged nonlinear Schrödinger equation, Comput. Math. Appl., 76 (2018), 2701-2709.  doi: 10.1016/j.camwa.2018.09.003.

[26]

A. Pomponio and D. Ruiz, Boundary concentration of a gauged nonlinear Schrödinger equation on large balls, Calc. Var. Partial Differential Equations, 53 (2015), 289-316.  doi: 10.1007/s00526-014-0749-2.

[27]

A. Pomponio and D. Ruiz, A variational analysis of a gauged nonlinear Schrödinger equation, J. Eur. Math. Soc., 17 (2015), 1463-1486.  doi: 10.4171/JEMS/535.

[28]

Y. Wan and J. Tan, Standing waves for the Chern-Simons-Schrödinger systems without (AR) condition, J. Math. Anal. Appl., 415 (2014), 422-434.  doi: 10.1016/j.jmaa.2014.01.084.

[29]

Y. Wan and J. Tan, Concentration of semi-classical solutions to the Chern-Simons-Schrödinger systems, Nonlinear Differential Equations Appl., 24 (2017), 28, 24 pp. doi: 10.1007/s00030-017-0448-8.

[30]

Y. Wan and J. Tan, The existence of nontrivial solutions to Chern-Simons-Schrödinger systems, Discrete Contin. Dyn. Syst., 37 (2017), 2765-2786.  doi: 10.3934/dcds.2017119.

[31]

M. Willem, Minimax Theorems, vol. 24, Birkh$\ddot{\mbox a}$user Boston, Inc., Boston, MA, 1996. doi: 10.1007/978-1-4612-4146-1.

[32]

J. ZhangW. Zhang and X. Xie, Infinitely many solutions for a gauged nonlinear Schrödinger equation, Appl. Math. Lett., 88 (2019), 21-27.  doi: 10.1016/j.aml.2018.08.007.

[1]

Youyan Wan, Jinggang Tan. The existence of nontrivial solutions to Chern-Simons-Schrödinger systems. Discrete and Continuous Dynamical Systems, 2017, 37 (5) : 2765-2786. doi: 10.3934/dcds.2017119

[2]

Lingyu Li, Jianfu Yang, Jinge Yang. Solutions to Chern-Simons-Schrödinger systems with external potential. Discrete and Continuous Dynamical Systems - S, 2021, 14 (6) : 1967-1981. doi: 10.3934/dcdss.2021008

[3]

Jianjun Yuan. Global existence and scattering of equivariant defocusing Chern-Simons-Schrödinger system. Discrete and Continuous Dynamical Systems, 2020, 40 (9) : 5541-5570. doi: 10.3934/dcds.2020237

[4]

Hartmut Pecher. Local solutions with infinite energy of the Maxwell-Chern-Simons-Higgs system in Lorenz gauge. Discrete and Continuous Dynamical Systems, 2016, 36 (4) : 2193-2204. doi: 10.3934/dcds.2016.36.2193

[5]

Thomas Bartsch, Zhongwei Tang. Multibump solutions of nonlinear Schrödinger equations with steep potential well and indefinite potential. Discrete and Continuous Dynamical Systems, 2013, 33 (1) : 7-26. doi: 10.3934/dcds.2013.33.7

[6]

Wulong Liu, Guowei Dai. Multiple solutions for a fractional nonlinear Schrödinger equation with local potential. Communications on Pure and Applied Analysis, 2017, 16 (6) : 2105-2123. doi: 10.3934/cpaa.2017104

[7]

Jeongho Kim, Bora Moon. Hydrodynamic limits of the nonlinear Schrödinger equation with the Chern-Simons gauge fields. Discrete and Continuous Dynamical Systems, 2022, 42 (6) : 2541-2561. doi: 10.3934/dcds.2021202

[8]

Youngae Lee. Topological solutions in the Maxwell-Chern-Simons model with anomalous magnetic moment. Discrete and Continuous Dynamical Systems, 2018, 38 (3) : 1293-1314. doi: 10.3934/dcds.2018053

[9]

Youngae Lee. Non-topological solutions in a generalized Chern-Simons model on torus. Communications on Pure and Applied Analysis, 2017, 16 (4) : 1315-1330. doi: 10.3934/cpaa.2017064

[10]

Jeongho Kim, Bora Moon. Finite difference methods for the one-dimensional Chern-Simons gauged models. Discrete and Continuous Dynamical Systems - B, 2022, 27 (11) : 6417-6439. doi: 10.3934/dcdsb.2022003

[11]

Claudianor O. Alves, Rodrigo C. M. Nemer, Sergio H. Monari Soares. The use of the Morse theory to estimate the number of nontrivial solutions of a nonlinear Schrödinger equation with a magnetic field. Communications on Pure and Applied Analysis, 2021, 20 (1) : 449-465. doi: 10.3934/cpaa.2020276

[12]

Hari Mohan Srivastava, Pshtiwan Othman Mohammed, Juan L. G. Guirao, Y. S. Hamed. Link theorem and distributions of solutions to uncertain Liouville-Caputo difference equations. Discrete and Continuous Dynamical Systems - S, 2022, 15 (2) : 427-440. doi: 10.3934/dcdss.2021083

[13]

Ting Guo, Xianhua Tang, Qi Zhang, Zu Gao. Nontrivial solutions for the choquard equation with indefinite linear part and upper critical exponent. Communications on Pure and Applied Analysis, 2020, 19 (3) : 1563-1579. doi: 10.3934/cpaa.2020078

[14]

D. Motreanu, V. V. Motreanu, Nikolaos S. Papageorgiou. Two nontrivial solutions for periodic systems with indefinite linear part. Discrete and Continuous Dynamical Systems, 2007, 19 (1) : 197-210. doi: 10.3934/dcds.2007.19.197

[15]

Liping Wang, Chunyi Zhao. Infinitely many solutions for nonlinear Schrödinger equations with slow decaying of potential. Discrete and Continuous Dynamical Systems, 2017, 37 (3) : 1707-1731. doi: 10.3934/dcds.2017071

[16]

Zuji Guo. Nodal solutions for nonlinear Schrödinger equations with decaying potential. Communications on Pure and Applied Analysis, 2016, 15 (4) : 1125-1138. doi: 10.3934/cpaa.2016.15.1125

[17]

Songbai Peng, Aliang Xia. Normalized solutions of supercritical nonlinear fractional Schrödinger equation with potential. Communications on Pure and Applied Analysis, 2021, 20 (11) : 3723-3744. doi: 10.3934/cpaa.2021128

[18]

Toshiyuki Suzuki. Scattering theory for semilinear Schrödinger equations with an inverse-square potential via energy methods. Evolution Equations and Control Theory, 2019, 8 (2) : 447-471. doi: 10.3934/eect.2019022

[19]

Suna Ma, Huiyuan Li, Zhimin Zhang. Novel spectral methods for Schrödinger equations with an inverse square potential on the whole space. Discrete and Continuous Dynamical Systems - B, 2019, 24 (4) : 1589-1615. doi: 10.3934/dcdsb.2018221

[20]

Jianjun Yuan. On the well-posedness of Maxwell-Chern-Simons-Higgs system in the Lorenz gauge. Discrete and Continuous Dynamical Systems, 2014, 34 (5) : 2389-2403. doi: 10.3934/dcds.2014.34.2389

2021 Impact Factor: 1.865

Metrics

  • PDF downloads (563)
  • HTML views (304)
  • Cited by (0)

Other articles
by authors

[Back to Top]